Home > Research > Publications & Outputs > Uniqueness of complete norms for quotients of B...
View graph of relations

Uniqueness of complete norms for quotients of Banach function algebras

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Uniqueness of complete norms for quotients of Banach function algebras. / Bade, W. G.; Dales, H.G.

In: Studia Mathematica, Vol. 106, 1993, p. 289-302.

Research output: Contribution to journalJournal articlepeer-review

Harvard

APA

Vancouver

Author

Bade, W. G. ; Dales, H.G. / Uniqueness of complete norms for quotients of Banach function algebras. In: Studia Mathematica. 1993 ; Vol. 106. pp. 289-302.

Bibtex

@article{0c42f25f81ba41bbbfd198192eab95c0,
title = "Uniqueness of complete norms for quotients of Banach function algebras",
author = "Bade, {W. G.} and H.G. Dales",
year = "1993",
language = "English",
volume = "106",
pages = "289--302",
journal = "Studia Mathematica",
issn = "0039-3223",
publisher = "Instytut Matematyczny",

}

RIS

TY - JOUR

T1 - Uniqueness of complete norms for quotients of Banach function algebras

AU - Bade, W. G.

AU - Dales, H.G.

PY - 1993

Y1 - 1993

M3 - Journal article

VL - 106

SP - 289

EP - 302

JO - Studia Mathematica

JF - Studia Mathematica

SN - 0039-3223

ER -